# SDR CALA2024071502034

- Difficulty date: July 9, 2024
- Submitted: July 15, 2024
- Operation: Air carrier
- Aircraft: N57869
- Make and model: Boeing 757-33N
- Aircraft serial: 32593
- Aircraft time: 61,379 hours, 18,537 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Transmission
- Part number: 251N42049
- Part serial: 65444
- Condition: Faulted
- Location: Te Flap
- Part time: 61,379 hours, 18,537 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: B

## Discrepancy

TE FLAP DISSAGREE INDICATED F25 WITH HANDL E IN F30.  EMERGENCY LANDING CREW STATED SOME TIME AFTER TOUCHDOWN AND ARRIVING TO THE GATE FLAPS WENT DOWN TO 30 AND MESSAGE WENT AWAY. FOUND LEFT WING OUTBOARD FLAP OUTBOARD TRANSMISSION OVERLOAD INDICATOR TRIPPED. ALL OTHER TRANSMISSION FLUID AND TRIP INDICATORS ARE GOOD. RESET TRIPPED TRANSMISSION AS REQUIRED. REF FIM 27-51 FAULT TREE 808. VERIFIED INSTALLATION OF TEE GEARBOX IN REF. TO AMM 27-51-18-424-019 UP TP STEP F ( 11 ) ( C ).  REMOVED TEE GEARBOX FOR LEFT OUTBOARD FLAP PER AMM PERFORMED INSTALLATION OF TEE GEARBOX FOR LEFT OUTBOARD TE FLAP FILE NUMBER ADDED FOR GEAR BOX INSTALLATION. PARTS DATA INPUTED 27-51-18-024-001. READY FOR INSTALLATION. UP TO STEP F(11)(C) OF OPERATIONAL TEST.  STEP F(12) OF OPS TEST. REF AMM 27-51-18-424-019. CONTINUED FROM AMM 27-51-18-424-019, STEP F(12), OPS CHECK GOOD. NO FAULTS OR MESSAGES AT THIS TIME.
